Impulsive periodic boundary value problems for dynamic equations on time scale.

Kaufmann, Eric R.

Advances in Difference Equations [electronic only] (2009)

  • Volume: 2009, page Article ID 603271, 10 p.-Article ID 603271, 10 p.
  • ISSN: 1687-1847

How to cite

top

Kaufmann, Eric R.. "Impulsive periodic boundary value problems for dynamic equations on time scale.." Advances in Difference Equations [electronic only] 2009 (2009): Article ID 603271, 10 p.-Article ID 603271, 10 p.. <http://eudml.org/doc/45772>.

@article{Kaufmann2009,
author = {Kaufmann, Eric R.},
journal = {Advances in Difference Equations [electronic only]},
language = {eng},
pages = {Article ID 603271, 10 p.-Article ID 603271, 10 p.},
publisher = {Springer International Publishing},
title = {Impulsive periodic boundary value problems for dynamic equations on time scale.},
url = {http://eudml.org/doc/45772},
volume = {2009},
year = {2009},
}

TY - JOUR
AU - Kaufmann, Eric R.
TI - Impulsive periodic boundary value problems for dynamic equations on time scale.
JO - Advances in Difference Equations [electronic only]
PY - 2009
PB - Springer International Publishing
VL - 2009
SP - Article ID 603271, 10 p.
EP - Article ID 603271, 10 p.
LA - eng
UR - http://eudml.org/doc/45772
ER -

NotesEmbed ?

top

You must be logged in to post comments.